Open Access
Translator Disclaimer
2012 An Extension of Fuglede-Putnam Theorem for $w$-HyponormalOperators
M. H. M. Rashid
Afr. Diaspora J. Math. (N.S.) 14(1): 106-118 (2012).

Abstract

In this paper, we prove the following: assume that either (i) $T^*$ is $w$-hyponormal and $S$ is $w$-hyponormal such that $\ker(T^*)\subset\ker(T)$ and $\ker(S)\subset\ker(S^*)$ or (ii) $T^*$ is $p$-hyponormal or $\log$-hyponormal and $S$ is $w$-hyponormal such that $\ker(S)\subset\ker(S^*)$ or (iii) $T^*$ is an injective $w$-hyponormal and $S$ is a dominant holds. Then the pair $(T,S)$ satisfy Fuglede-Putnam theorem. Also, other related results are given.

Citation

Download Citation

M. H. M. Rashid. "An Extension of Fuglede-Putnam Theorem for $w$-HyponormalOperators." Afr. Diaspora J. Math. (N.S.) 14 (1) 106 - 118, 2012.

Information

Published: 2012
First available in Project Euclid: 18 July 2013

zbMATH: 06227069
MathSciNet: MR3080400

Subjects:
Primary: 47B20; 47A10; 47A11

Keywords: $w$hyponormal operators , FugledePutnam Theorem , Quasisimilarity

Rights: Copyright © 2012 Mathematical Research Publishers

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.14 • No. 1 • 2012
Back to Top